Alert archive / Alabama / Flash Flood Watches in 2014
Flash Flood Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Mar 16, 2014, 3:44 AM CDT for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Mar 16, 2014, 7:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2014, 3:44 AM CDT (08:44 UTC)
- In effect from
- Mar 16, 2014, 7:00 AM CDT
- Expired
- Mar 16, 2014, 12:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 8.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1324 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883 WGUS64 KMOB 160844 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 344 AM CDT SUN MAR 16 2014 ...A FLASH FLOOD WATCH IS NOW IN EFFECT FOR ALL AREAS IN SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE... .A VIGOROUS UPPER LEVEL DISTURBANCE COMBINED WITH A STRONG SURFACE LOW TRACKING EASTWARD OVER THE CENTRAL GULF STATES WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS TRACKING NORTHEAST OVER THE CENTRAL GULF REGION LATER THIS MORNING CONTINUING INTO THE AFTERNOON HOURS. TOTAL RAINFALL ACCUMULATIONS UP TO 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE IN SOME AREAS...ESPECIALLY NEAR THE COAST AND SOME INLAND AREAS GENERALLY EAST OF THE I-65 CORRIDOR. THE HEAVY RAINFALL WILL BEGIN TO TAPER OFF FROM WEST TO EAST DURING THE AFTERNOON HOURS. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161800- /O.NEW.KMOB.FF.A.0002.140316T1200Z-140317T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 344 AM CDT SUN MAR 16 2014 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON... CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE... UPPER BALDWIN...UPPER MOBILE...WASHINGTON AND WILCOX. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. IN SOUTHEAST MISSISSIPPI...GEORGE... GREENE...PERRY...STONE AND WAYNE. * FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING * RAINFALL ACCUMULATIONS OF 2 TO 4 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
1 follow-up statement
934 WGUS64 KMOB 161730 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1230 PM CDT SUN MAR 16 2014 ...THE FLASH FLOOD WATCH FOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...AND THE NORTHWEST FLORIDA PANHANDLE HAS BEEN CANCELLED... .A VIGOROUS UPPER LEVEL DISTURBANCE WILL CONTINUE TO MOVE NEAR THE MISSISSIPPI VALLEY REGION THIS AFTERNOON WHILE A STRONG SURFACE LOW CONTINUES TO TRACK EASTWARD ACROSS THE CENTRAL GULF COAST STATES. THE AXIS OF HEAVIER MOISTURE WILL BECOME FOCUSED MOSTLY OFFSHORE AND TO THE EAST OF THE AREA THIS AFTERNOON. WHILE NUMEROUS SHOWERS AND THUNDERSTORMS MAY CONTINUE TO DEVELOP NEAR COASTAL AREAS THROUGH THE AFTERNOON...THE THREAT OF TORRENTIAL RAINFALL WILL MOSTLY BECOME FOCUSED OFFSHORE AND TO THE EAST OF OUR AREA. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161830- /O.CAN.KMOB.FF.A.0002.000000T0000Z-140317T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 1230 PM CDT SUN MAR 16 2014 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. THE THREAT OF TORRENTIAL RAINFALL HAS MOSTLY SHIFTED SOUTH AND EAST OF THE AREA. THUS...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Mar 15, 11:56 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Mar 15, 11:56 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1156 PM CDT SAT MAR 15 2014
.UPDATE TO AVIATION FORECAST FOR 16/06Z TAFS...LINE OF SHRA/TSRA TO
MOVE THROUGH THE REGION STARTING APPROXIMATELY AROUND 12Z ALONG A
LINE FROM BUTLER ALABAMA TO WAYNESBORO TO NEW AUGUSTA
MISSISSIPPI...TO MOVE SE APPROX 20 KT AND OUT OF THE AREA BY 21Z
SUNDAY. IFR/LIFR CONDITIONS CONTINUE THROUGH THE PERIOD. WIND SE
BECOMING SW THROUGH PERIOD BUT VARIABLE AND GUSTY ESP IN TSRA.
&&
.PREV DISCUSSION... /ISSUED 350 PM CDT SAT MAR 15 2014/
SHORT TERM [TONIGHT THROUGH SUNDAY NIGHT]...AN UPPER LEVEL TROUGH
STRENGTHENING OVER NEW MEXICO...NORTHERN TEXAS AND OKLAHOMA WILL
BECOME HIGHLY AMPLIFIED BY LATE TONIGHT. THE TROUGH WILL THEN SHIFT
GRADUALLY SOUTHEAST...AND EXTEND FROM THE OHIO RIVER VALLEY TO
NORTHERN MEXICO BY LATE SUNDAY AFTERNOON. A 105 KNOT JET STREAK AT
300 MB WILL DEVELOP AHEAD OF THE TROUGH FROM SOUTHWEST MISSISSIPPI TO
EASTERN TENNESSEE BY NOON SUNDAY. THIS JET WILL PLACE THE FORECAST
AREA UNDER THE RIGHT ENTRANCE REGION FROM LATE SUNDAY MORNING THROUGH
THE EARLY AFTERNOON HOURS. A RATHER IMPRESSIVE 35 TO 50 KNOT JET MAX
AT 850 MB WILL SLIDE EAST OVER THE FORECAST AREA FROM 300 AM TONIGHT
THROUGH NOON SUNDAY...AND THEN MOVE EAST OF THE FORECAST AREA EARLY
SUNDAY AFTERNOON.
PLENTY OF MOISTURE WILL BE AVAILABLE TO FEED INTO THE SYSTEM WITH
850 MB DEWPOINTS RANGING FROM 10 TO 12C BISECTING THE FORECAST AREA
BY SUNDAY MORNING. THE 850 MB THETA-E AXIS WILL ALSO BISECT THE
FORECAST AREA BY SUNDAY MORNING. BOTH ZONES WILL MOVE EAST OF THE
FORECAST AREA BY MID AFTERNOON AS WESTERLY MID LEVEL WINDS ADVECT
DRIER AIR INTO THE REGION.
AT THE SURFACE...A 1003 MB SURFACE LOW CENTERED ACROSS TEXAS EARLY
THIS EVENING WILL MOVE EAST AND LOWER TO AROUND 1000 MB ACROSS THE
ARKLATEX REGION BY MIDNIGHT AND THEN MOVE ACROSS NORTHERN MISSISSIPPI
INTO NORTHERN ALABAMA ON SUNDAY. ATTENDANT COLD FRONT WILL APPROACH
THE FORECAST AREA FROM THE WEST LATE SUNDAY AFTERNOON.
A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS TO OUR WEST JUST AFTER
MIDNIGHT WILL MOVE EAST ACROSS THE FORECAST AREA FROM 3 AM THROUGH
SUNDAY AFTERNOON. EMBEDDED DEEP CONVECTION IS FIRST EXPECTED TO MOVE
NORTHEAST AT SPEEDS AROUND 35 MPH SUNDAY MORNING...AND THEN MOVE
EAST AT 30 MPH IN THE AFTERNOON.
WHILE THE UPPER ENERGY COMES OVER THE FORECAST AREA IN DISCRETE
PIECES...THE BEST AGREEMENT BETWEEN THE FIRST ENHANCED OMEGAS
PROVIDED BY THE UPPER JET / LOW LEVEL JET FORCING AND MAXIMUM LOW
LEVEL SHEAR WILL BEGIN IN OUR WESTERN ZONES AFTER 4 AM TONIGHT AND
END IN OUR EASTERN ZONES AROUND 4 PM SUNDAY AFTERNOON. MLCAPES
WILL APPROACH 500 TO 700 J/KG...AND SFC-1KM HELICITY VALUES WILL
RANGE FROM AROUND 300 M^2/S^2 NEAR THE COAST TO 500 M^2/S^2 FAR
INLAND.
THE MAIN THREAT WILL BE STRONG WIND GUSTS FROM 40 TO 50 MPH AND/OR
ISOLATED OCCURRENCES OF DAMAGING WINDS IN EXCESS OF 60 MPH. THERE
APPEARS TO BE A SECONDARY THREAT DUE TO THE EXPECTED STRONGER LOW
LEVEL WIND SHEAR AND DECREASED STABILITY IN THE WARM SECTOR. SOME OF
THE STRONGER STORMS COULD HAVE ENOUGH LOW LEVEL ROTATION...RESULTING
IN QUICK SPINUPS OF MEDIUM TRACKED F0-F1 TORNADOES...ESPECIALLY
ALONG AND EAST OF I-65 BETWEEN SUNRISE AND 2 PM.
HEAVY RAIN WILL ALSO OCCUR WITH WIDESPREAD RAINFALL AMOUNTS RANGING
FROM 1.25 TO 1.75 INCHES. LOCALLY HIGHER RAINFALL AMOUNTS CAN BE
EXPECTED AS THE STORMS MOVE THROUGH WHICH MAY LEAD TO NUISANCE
FLOODING OF POOR DRAINAGE AND LOW LYING AREAS.
LOW TEMPERATURES TONIGHT WILL RANGE FROM 58 TO 63 DEGREES. HIGHS ON
SUNDAY WILL RANGE FROM 70 TO 74 DEGREES INLAND AREAS...WITH UPPER
60S ALONG THE COASTAL SECTIONS. /22
SUNDAY NIGHT...THE WEATHER MODELS SHOW SURFACE LOW PRESSURE SYSTEM
MOVING EAST INTO THE SOUTHEAST WITH A TRAILING COLD FRONT CROSSING
THE CENTRAL GULF COAST...SLOWLY. ALTHOUGH THE STRONGER STORMS WILL
HAVE MOVED EAST OF THE AREA...THE WEATHER PATTERN LOOKS TO REMAIN
UNSETTLED WITH MODERATE TO HIGH CHANCES OF SHOWERS/FEW STORMS
REMAINING IN THE FORECAST. THIS IS THE RESULT OF THE AREA REMAINING
IN THE ACTIVE SOUTHWEST FLOW ALOFT AS AXIS OF WELL
DEFINED...POSITIVE TILT LONG WAVE TROF WILL BE POSITIONED FROM THE
LOWER MISSISSIPPI RIVER VALLEY TO EAST TEXAS. THERE ARE ALSO
INDICATIONS THAT THE NOSE OF A STRONG UPPER LEVEL JET STREAK WILL BE
LIFTING NORTHEAST OUT OF THE WESTERN GULF...AIDING IN ASCENT OF
LINGERING DEEP GULF MOISTURE. NO SEVERE STORMS FORECAST SUNDAY NIGHT
GIVEN THE EASTWARD POSITION OF SURFACE FRONT/LOW INTO THE SOUTHEAST.
OVERNIGHT LOWS IN THE MID 40S FAR NORTHWEST ZONES TO MID/UPPER 50S
COASTAL ZONES. /10
LONG TERM [MONDAY THROUGH SATURDAY]...15.12Z OPERATIONAL GFS IS
SLIGHTLY FASTER WITH THE EASTWARD PROPAGATION OF SOUTHERN STREAM
HIGH LEVEL TROF OVER THE CENTRAL/NORTHERN GULF THAN THE
ECMWF/CANADIAN MET. WILL MAINTAIN A MODERATE CHANCE OF SHOWERS
MONDAY BEFORE THE WAVE ALOFT MOVES AWAY. MONDAY'S TEMPERATURES ARE A
CHALLENGE. GIVEN CLOUDS...RAIN CHANCES AND FRONT TO THE EAST...HAVE
OPTED TO LEAN CLOSER TO THE LOWER END OF THE GUIDANCE ENVELOPE FOR
HIGHS...UNDERCUTTING THE WARMER MAV MOS. DAILY HIGHS MAY STAY STEADY
IN THE MID/UPPER 50S OVER THE WESTERN ZONES. LOWS MONDAY NIGHT
FORECAST TO BE IN THE LOWER HALF OF THE 40S...ALL AREAS NORTH OF THE
BEACHES. /10
SHORTWAVE RIDGING BUILDS INTO THE REGION ON TUESDAY IN THE WAKE OF
THE UPPER TROF WHILE ANOTHER UPPER TROF ADVANCES ACROSS THE PLAINS.
THIS NEXT SYSTEM ADVANCES ACROSS THE EASTERN STATES THROUGH THURSDAY
WITH SUBTLE RIDGING BUILDING INTO THE REGION ON FRIDAY. A SURFACE
RIDGE BUILDS ACROSS THE FORECAST AREA IN THE WAKE OF THE SURFACE LOW
ON TUESDAY. A SURFACE LOW ASSOCIATED WITH THE ADVANCING UPPER TROF
BRINGS A TRAILING COLD FRONT ACROSS THE LOWER MISSISSIPPI RIVER
VALLEY TUESDAY NIGHT WHICH MOVES THROUGH THE FORECAST AREA BETWEEN
WEDNESDAY AND THURSDAY MORNING...WITH CONTINUED UNCERTAINTY REGARDING
THE TIMING OF THE FRONT. A SURFACE HIGH FOLLOWS IN THE WAKE OF THE
FRONT AND ALLOWS FOR A RETURN FLOW TO BECOME ESTABLISHED ON FRIDAY AS
ANOTHER SYSTEM ADVANCES ACROSS THE PLAINS. HAVE CONTINUED WITH A DRY
FORECAST THROUGH THE PERIOD AS DESPITE THE FRONTAL BOUNDARY MOVING
INTO THE AREA...DEEP LAYER MOISTURE REMAINS LIMITED. HIGHS ON TUESDAY
WILL BE SLIGHTLY BELOW NORMAL THEN TREND TO A FEW DEGREES ABOVE
NORMAL FOR THE REMAINDER OF THE PERIOD...WITH NEAR SEASONABLE
OVERNIGHT LOWS. NEXT BEST CHANCE OF RAIN WILL BE ASSOCIATED WITH AN
APPROACHING COLD FRONT NEXT SATURDAY. 10/29
AVIATION [15.18Z KMOB/KBFM AND KPNS TAF ISSUANCE]...EXPECTING MVFR
CEILINGS TO PERSIST ACROSS ALL TAF SITES THROUGHOUT THE FORECAST
CYCLE...WITH PERIODS OF IFR CEILINGS IN AND AROUND SHOWERS AND
THUNDERSTORMS AFTER 16.03Z. THE BEST CHANCE OF THUNDERSTORMS WILL
OCCUR BETWEEN 16.12Z AND 16.18Z. THERE IS A SLIGHT CHANCE THAT A
THUNDERSTORM WILL BECOME STRONG OR SEVERE DURING THIS TIME FRAME WITH
DAMAGING WINDS...POSSIBLE TORNADOES...PERIODS OF HEAVY RAIN AND
FREQUENT LIGHTNING. /22
MARINE...SOUTHERLY WINDS AND SEAS WILL BUILD TONIGHT AHEAD OF A
VIGOROUS UPPER LEVEL DISTURBANCE MOVING EAST OUT OF TEXAS COMBINED
WITH A DEVELOPING SURFACE LOW SHIFTING NORTH FROM THE LOWER GULF TO
THE CENTRAL GULF COAST REGION SUNDAY AND SUNDAY NIGHT. SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH THIS PATTERN
DEVELOPING EARLY SUNDAY MORNING SHIFTING EASTWARD OVER THE MARINE
AREA DURING THE DAY ON SUNDAY THEN BECOMING ENHANCED LATE SUNDAY AND
SUNDAY NIGHT AS THE WEAK SURFACE LOW TRACKS NORTHWARD TOWARDS THE
CENTRAL GULF COAST. A STRONG WESTERLY FLOW WILL DEVELOP IN THE WAKE
OF THE SURFACE LOW LATE MONDAY THROUGH EARLY TUESDAY THEN DIMINISH
LATER IN THE DAY AS WEAK HIGH PRESSURE BUILDS OVER THE NORTH CENTRAL
GULF. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 62 73 52 58 41 / 90 100 60 60 10
PENSACOLA 63 69 56 64 46 / 70 100 80 80 10
DESTIN 61 68 58 65 49 / 40 100 90 80 20
EVERGREEN 60 72 53 61 43 / 80 100 70 60 20
WAYNESBORO 58 74 46 55 40 / 100 70 60 50 10
CAMDEN 58 73 51 58 42 / 100 100 70 50 20
CRESTVIEW 60 72 57 65 43 / 60 100 80 80 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
HIGH RIP CURRENT RISK FROM 6 PM SUNDAY TO MIDNIGHT MONDAY FOR
THE FOLLOWING ZONES: LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
HIGH RIP CURRENT RISK FROM 6 PM SUNDAY TO MIDNIGHT MONDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS FROM
DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Mar 15, 5:49 AM CDT, 21 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 549 AM CDT SAT MAR 15 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-161200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 549 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE INTO WESTERN PARTS OF THE FORECAST EARLY SUNDAY MORNING...SHORTLY BEFORE SUNRISE. WITH GOOD DYNAMICALLY FORCING IN THE MID LEVELS...MARGINAL INSTABILITY IN THE LOWER TO MIDDLE LAYER OF THE ATMOSPHERE AND STRONG VERTICAL SHEAR IN THE LOWER LEVELS THERE WILL BE A CHANCE FOR A FEW STRONG TO SEVERE THUNDERSTORMS MAINLY OVER THE WESTERN HALF OF THE FORECAST AREA EARLY SUNDAY MORNING. DAMAGING WINDS...POSSIBLE TORNADOES...PERIODS OF HEAVY RAIN ALONG THE FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LINE OF STRONG STORMS IS EXPECTED TO ADVANCE FROM NEAR THE I-65 CORRIDOR EASTWARD THROUGH THE REMAINING AREA DURING SUNDAY MORNING. ATMOSPHERIC CONDITIONS INDICATE THAT SOME STORMS MAY BECOME SEVERE IN THIS PORTION. LOCALLY HEAVY RAINFALL CAN BE EXPECTED AS THE STORMS MOVE THROUGH WHICH MAY LEAD TO NUISANCE FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-161200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 549 AM CDT SAT MAR 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED LATE TONIGHT AND EARLY SUNDAY MORNING. STRONG SOUTHERLY WINDS AND BUILDING SEAS ALONG WITH A FEW STRONG TO POSSIBLE SEVERE THUNDERSTORMS CAN BE EXPECTED LATE TONIGHT EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY LATE MONDAY THROUGH TUESDAY MORNING DUE TO A STRONG OFFSHORE FLOW DEVELOPING INTO THE WAKE OF A SURFACE LOW MOVING OFF TO THE NORTHEAST MONDAY AFTERNOON.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 5:53 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 52 min |
| Mar 16, 6:31 AM CDT | Tornado Warning | MOB | Greene | 44 min |
| Mar 16, 6:40 AM CDT | Areal Flood Advisory | MOB | Greene, Perry | 2 hr |
| Mar 16, 6:43 AM CDT | Areal Flood Advisory | MOB | George | 2 hr |
| Mar 16, 7:09 AM CDT | Flash Flood Warning | MOB | George | 3 hr |
| Mar 16, 7:11 AM CDT | Flash Flood Warning | MOB | Perry | 3 hr |
| Mar 16, 7:41 AM CDT | Flash Flood Warning | MOB | George | 4 hr |
| Mar 16, 9:19 AM CDT | Areal Flood Warning | MOB | George | 6 hr |
| Mar 16, 8:18 AM CDT | Tornado Warning | MOB | Escambia, Santa Rosa | 27 min |
| Mar 16, 8:42 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 33 min |
| Mar 16, 9:25 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 50 min |
| Mar 16, 9:49 AM CDT | Flash Flood Warning | MOB | Okaloosa, Santa Rosa | 3 hr |
| Mar 16, 10:00 AM CDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 3 hr |
| Mar 16, 10:08 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 52 min |
| Mar 16, 10:19 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 26 min |
| Mar 16, 11:02 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 58 min |
| Mar 16, 11:22 AM CDT | Areal Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 12 hr |
| Mar 16, 5:06 AM CDT | Tornado Warning | MOB | Choctaw, Clarke | 24 min |
| Mar 16, 5:30 AM CDT | Tornado Warning | MOB | Clarke | 30 min |
| Mar 16, 6:00 AM CDT | Tornado Warning | MOB | Clarke, Wilcox | 45 min |
| Mar 16, 7:46 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 44 min |
| Mar 16, 7:59 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 31 min |
| Mar 16, 8:28 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 62 min |
| Mar 16, 8:31 AM CDT | Special Marine Warning | MOB | 89 min | |
| Mar 16, 8:37 AM CDT | Tornado Warning | MOB | Conecuh, Covington | 38 min |
| Mar 16, 9:01 AM CDT | Flash Flood Warning | MOB | Baldwin, Conecuh, Escambia | 29 min |
| Mar 16, 9:25 AM CDT | Special Marine Warning | MOB | 95 min | |
| Mar 16, 9:48 AM CDT | Special Marine Warning | MOB | 117 min | |
| Mar 16, 10:14 AM CDT | Special Marine Warning | MOB | 91 min | |
| Mar 16, 10:59 AM CDT | Special Marine Warning | MOB | 91 min | |
| Mar 16, 2:35 PM CDT | Special Marine Warning | MOB | 85 min |
Nearby
Flash Flood Watches in Alabama, 2014Flash Flood Watches in Mississippi, 2014Flash Flood Watches in Florida, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.